# SDR CA150810001

- Difficulty date: August 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 90,961 hours
- Engine: Ge CF680C2A2
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED HYDRAULIC FLUID ON BLUE SYS LOW LEVEL ECAM WARNING AND FAULT IN CRUISE.  CREW DECLARED A PAN PAN, QRH PROCEDURE CARRIED AND ACFT DIVERTED.  ACFT LANDING WAS UNEVENTFUL.  MAINTENANCE INVESTIGATION FOUND THE NR 1 ENGINE BLUE SYSTEM HYD PUMP CASING CRACKED APPROXIMATELY 6" IN LENGTH.  PUMP AND FILTERS REPLACED, ENGINE RUNS CARRIED AND SYSTEM FOUND SERVICEABLE. ACFT RETURNED TO SERVICE.
